Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

AN EXAMPLE CONCERNING THE TOPOLOGICAL CHARACTER OF THE ZERO-SET OF A HARMONIC FUNCTION

ANDRZEJ SZULKIN
Mathematica Scandinavica
Vol. 43, No. 1 (February 9, 1979), pp. 60-62
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24491339
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
AN EXAMPLE CONCERNING THE TOPOLOGICAL CHARACTER OF THE ZERO-SET OF A HARMONIC FUNCTION
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[60]
    [60]
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62